# SDR QXEA2024101400240

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N660QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000948
- Aircraft time: 3,246 hours, 2,476 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, BRAKES ON THE RIGHT PEDAL FELT UNUSALLY STRONG, AND BRAKES ON THE LEFT PEDAL VERY SOFT. AFTER PARKING, NOTICED RIGHT BRAKE TEMPS AMBER OVER 300 DEGREE, AND LEFT BRAKE TEMPS 140-150 DEGREE REMOVED FROM SERVICE. PERFOREMD GVI OF MLG BRAKES (TIRES) NO DEFECTS NOTED. INTEROGATED CMC FOR FAULTS, NO FAULT RECORDS. PERFORMED MAIN BRAKE OPS TEST AMM TASK 32-41-00-710-801-A. OPS CHECK GOOD.PER MTX CONTROL REQUEST, WE TAXIED THE AC , NO OVERHEAT OF BRAKES, BRAKES FELT THE SAME ON BOTH SIDE (PILOT OR CO-PILOT). RETURNED TO SERVICE. NO DISCREPANCIES FOUND. NO PARTS REPLACED.
